MathSciNet Relay Station
MathSciNet bibliographic data
MR773996 (86c:47085) 47H20 (47H09)
Kuczumow, T. Weak convergence theorems for nonexpansive mappings and semigroups in Banach spaces with Opial's property. Proc. Amer. Math. Soc. 93 (1985), no. 3, 430–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement